# SDR GJQA061540

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell UH-1H
- Aircraft serial: 6413822
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 204040424001
- Condition: Galled
- Location: M/R Gearbox
- Part time: 1,212 hours
- Component: 212540002109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED MAIN ROTOR TRANSMISSION CHIP LIGHT. CLEANED AND INSPECTED. TRANSMISSION OIL MONITOR PLUG.  FOUND SMALL AMOUNT OF MAGNETIC CHIPS.  RE-INSTALLED CHIP DETECTOR AND WILL MONITOR.  AT 100 HOUR INSPECTION, AT AIRFRAME HOURS 1,058.3, EVIDENCE OF MINOR AMOUNT OF METAL GENERATION REVEALED.  REMOVED OIL PUMP FOR VISUAL INSPECTION AND NO EVIDENCE OF METAL GENERATION DISCOVERED.  AT 1,214.1 HOURS, FOUND BAD BEARING INNER RACE IN NR 2 HYDRAULIC PUMP QUILL DRIVE.  REPLACED BEARING AND CORRECTED THE PROBLEM.
